# SDR XC42004F00000

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328100
- Aircraft serial: 3122
- System (JASC): 2400 · Electrical Power System
- Part: Rotor
- Part number: P502986
- Condition: Defective
- Location: Exciter
- Part time: 8,253 hours, 2,291 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR EXCITER FAILED, DAMAGING MAIN STATOR WINDINGS.  PROBABLE CAUSE:  POOR DESIGN OF ROTOR ASSEMBLY.
